# SDR SWIA201440245

- Difficulty date: November 10, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP HAS CHAFING FROM GROUND WIRE UNDER PANEL NR 684CB,  BLENDED CHAFE ON RT INBD FLAP UNDER PANEL 684CB, IAW REO.  FOUND TO BE WITHIN LIMITS.
